| Model Number |
004628-005 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.
Event or Problem Description
It was reported that an unspecified malfunction alarm occurred.Customer declined follow up from tandem technical support.There was no reported adverse impact.No additional information was provided.